# SDR FDEA201301190150

- Difficulty date: January 19, 2013
- Submitted: January 28, 2013
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 65,963 hours, 23,061 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 143N3110353
- Condition: Cracked
- Location: Bs 487 S1r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON BS 487, S1R FORWARD HOLE FOR STRINGER CLIP.  FABRICATED REPAIR PARTS AND   INSTALLED IAW SRM 53-00-03 REPAIR 2 FIG 201 AND SRM 53-00-00.
